User menu

Symplectic modules

Bibliographic reference Tignol, Jean-Pierre ; Amitsur, Shimshon A.. Symplectic modules. In: Israel Journal of Mathematics, Vol. 54, no. 3, p. 266-290 (1986)
Permanent URL http://hdl.handle.net/2078.1/54448
  1. G. de Rham,Sur l’analysis situs des variétés à n dimension, J. Math. Pure Appl.10 (1931), 115–200.
  2. M. Hall,The Theory of Groups, MacMillan Co., 1959.
  3. G. H. Hardy and E. M. Wright,Theory of Numbers, Oxford, 1954.
  4. J. P. Tignol and S. A. Amitsur,Kummer subfields of Malcev-Neumann division algebras, Isr. J. Math.50 (1985), 114–144.
  5. C. T. C. Wall,Quadratic forms on finite groups and related topics, Topology2 (1963), 281–298.
  6. H. Zassenhaus,The Theory of Groups, Chelsea, New York, 1949.